Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 965097, 9 pages
http://dx.doi.org/10.1155/2014/965097
Research Article

Newton Type Iteration for Tikhonov Regularization of Nonlinear Ill-Posed Problems in Hilbert Scales

Department of Mathematical and Computational Sciences, National Institute of Technology Karnataka, Mangalore 575 025, India

Received 13 February 2014; Accepted 11 June 2014; Published 1 July 2014

Academic Editor: Beny Neta

Copyright © 2014 Monnanda Erappa Shobha and Santhosh George. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Monnanda Erappa Shobha and Santhosh George, “Newton Type Iteration for Tikhonov Regularization of Nonlinear Ill-Posed Problems in Hilbert Scales,” Journal of Mathematics, vol. 2014, Article ID 965097, 9 pages, 2014. https://doi.org/10.1155/2014/965097.